| Catalog Number |
833-234 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the thread breaks during fixation.The thread was replaced with a new one, but the same reproducibility occurs.The procedure was completed without any problems using another lot".No patient harm or injury.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
Additional Manufacturer Narrative
Qn # (b)(4).One sample of catalog was received for evaluation.Sample wasn't received in its original packaging.Sample was visually inspected and it was noticed that the suture showed signs of manipulation (bent suture) additionally it did not have the second needle corresponding to the product, the suture was shorter in length.This product code uses a deklene suture that is provided by coventry facility.With the information available at this time this customer complaint cannot be confirmed as a nuevo laredo manufacturing related as there is not enough evidence that shows that the damage observed on sample was directly related to the manufacturing process since damage could have occurred during procedure of loading and usage process of the device.A device history record review was performed on the device with no evidence to suggest a manufacturing related root cause.The suture used on this product is manufactured at sister facility teleflex coventry, therefore notification will be sent to the site for further evaluation.Teleflex will continue to monitor and trend on complaints of this nature.